American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jeffrey Clayton Wiener. An extremal length problem on a bordered Riemann surface . Trans. Amer. Math. Soc. 203 (1975) 227-245. MR 0361054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Moses Glasner. Comparison theorems for bounded solutions of $\triangle u=Pu$ . Trans. Amer. Math. Soc. 202 (1975) 173-179. MR 0377088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Nash. Representing measures and topological type of finite bordered Riemann surfaces . Trans. Amer. Math. Soc. 192 (1974) 129-138. MR 0385087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl David Minda. Extremal length and harmonic functions on Riemann surfaces . Trans. Amer. Math. Soc. 171 (1972) 1-22. MR 0390208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1